MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH
Catalog Number HLO62535H
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a recanalization procedure, the hemostatic valve allegedly could not be fixed after opening the package.The procedure was completed using another device.There was no patient contact.

Brand Name
HALO ONE THIN-WALLED GUIDING SHEATH
Common Device Name
GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20222767
Report Number9616666-2024-00232
Device Sequence Number7900768
Product Code DYB
UDI-Device Identifier00801741184871
UDI-Public(01)00801741184871(11)231206(17)260531(10)CMHT0125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberHLO62535H
Device Lot NumberCMHT0125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown